MAUDE Adverse Event Report: Siemens Healthcare Diagnostics, Inc. Atellica IM Prostate-Specific Antigen (PSA); Prostate-Specific Antigen (Psa) For Management Of Prostate Cancers

Siemens Healthcare Diagnostics, Inc. Atellica IM Prostate-Specific Antigen (PSA); Prostate-Specific Antigen (Psa) For Management Of Prostate Cancers
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
Atellica IM Prostate-Specific Antigen (PSA)
Common Device Name
Prostate-Specific Antigen (Psa) For Management Of Prostate Cancers
Manufacturer (Section D)
Siemens Healthcare Diagnostics, Inc.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
Siemens Healthcare Diagnostics, Inc.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key50761970
Report Number1219913-2026-00174
Device Sequence Number9550668
Product Code LTJ
UDI-Device Identifier00630414599816
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P950021-S016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995663
Device Lot Number26094346
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale